# SDR HALA2016112600537

- Difficulty date: November 26, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Bent
- Location: Fuselage
- Part time: 90,450 hours, 35,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE GUIDE IS BENT AT STA 1268-1280, LBL48, WL128. REMOVED AND REPLACED GUIDE RAIL PN425T2003-58 IAW AMM 25-53-15-404-011 AND 001.
